Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ON THE EQUIVALENCE PROBLEM OF GENERALIZED ABEL ODES UNDER THE ACTION OF THE LINEAR TRANSFORMATIONS PSEUDOGROUP
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2016
Языканглийский
  • Шурыгин Вадим Вадимович, автор
  • Библиографическое описание на языке оригинала Shurygin V.V, Jr., On the equivalence problem of generalized Abel ODEs under the action of the linear transformations pseudogroup//Lobachevskii Journal of Mathematics. - 2016. - Vol.37, Is.1. - P.80-86.
    Аннотация In the present paper we establish the necessary and sufficient conditions for two generalized Abel differential equations to be locally equivalent under the action of the pseudogroup of linear transformations of the form $\{x\mapsto f(x),~ y\mapsto g(x)\cdot y + h(x)\}$. These conditions are formulated in terms of differential invariants.
    Ключевые слова Abel differential equations, point transformations, differential invariants
    Название журнала Lobachevskii Journal of Mathematics
    URL http://www.scopus.com/inward/record.url?eid=2-s2.0-84955495120&partnerID=40&md5=be023a91c4b0a62d1e5801ff09c811d0
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=130315

    Полная запись метаданных